# SDR FDKA200610302

- Difficulty date: October 22, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 14,477 hours, 13,308 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 11741484P
- Condition: Blown
- Location: Rt Mlg
- Part time: 7,772 hours, 7,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6169 MCO-PNS (1056 PHX LCL).  RIGHT MLG TIRES BLOWN ON T/O.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  MX REPORTED BOTH TIRES HAVE BEEN BLOWN AND PIECES OF THE TIRES WENT THROUGH THE NR 2 ENGINE.  MX REPLACED THE NR 3 AND NR 4 TIRES, NR 2 ENGINE AND AUX BRACE.
